# SDR ASOA201100438

- Difficulty date: February 21, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,576 hours, 27,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BETWEEN 281LLF AND 281JLF HAS SURFACE CORROSION.   REMOVED DAMAGED FLOORBEAM BETWEEN 281LLF & 281JLF AND REPLACED WITH NEW SERVICEABLE BEAM.  DUPLICATED FROM N126-1577 EXTRUSION IAW SRM 51-42-06.  RII FOUND TO BE SATISIFACTORY.  5001437 HEATER OPS CK GOOD IAW AMM 21-55-04-710-801.
